# SDR ESPADEA20111

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N195PA
- Make and model: Gulstm G159
- Aircraft serial: 088
- Aircraft time: 29,899 hours, 33,566 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End Bearing
- Part number: 0170106
- Part serial: NSN
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR WAS RETRACTED A VERY LOUD VIBRATION WAS HEARD COMING FROM THE NOSE GEAR WHEEL WELL AREA,THE AIRCRAFT RETURNED. WHEN GEAR WAS SELECTED DOWN,THE GEAR DID NOT COME DOWN THE HYDRAULIC PRESSURE WAS ZERO,COMPLIED WITH EMERGENCY GEAR LOWERING PROCEDURES AND ALL GEAR CAME DOWN, LANDED WITH OUT INCIDENT. POST FLIGHT INSPECTION REVEALED A BROKEN NOSE GEAR DOOR LINKAGE ROD END BEARING AND A CRACKED HYDRAULIC LINE
